MAUDE Adverse Event Report: ARTHREX, INC. LOW-PROFILE AC IMPLANT DEVICE; WASHER, BOLT, NUT

ARTHREX, INC. LOW-PROFILE AC IMPLANT DEVICE; WASHER, BOLT, NUT
Model Number LOW-PROFILE AC IMPLANT DEVICE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/13/2025, an arthrex subsidiary employee reported via email that a patient previously had an ar-2370 low-profile ac implant implanted during an ac joint dislocation repair on (b)(6) 2025.Two months later, it was discovered that the ar-2370 low-profile ac implant had broken inside the patient.A revision surgery was performed on (b)(6) 2025, during which the product was removed, and a new ar-2370 low-profile ac implant was implanted.The revision surgery was completed without incident, and no issues have been reported.Additional information has been requested on 06/02/2025.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 06/03/2025: only the ar-2370 low-profile ac implant was implanted during the initial surgery and then extracted during the revision.It is unknown when the issue was noticed after initial implantation.Due to the broken implant, joint dislocation, and discomfort were reported.No health issues have been reported to date after the revision.No postoperative or preoperative x-ray was available.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
LOW-PROFILE AC IMPLANT DEVICE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22134046
Report Number1220246-2025-02353
Device Sequence Number18003440
Product Code HTN
UDI-Device Identifier00888867369870
UDI-Public(01)00888867369870(11)241122(17)291031(10)15352178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW-PROFILE AC IMPLANT DEVICE
Device Catalogue NumberAR-2370
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
10/01/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/23/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown